# SDR 96ZZZX5556

- Difficulty date: October 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N33NC
- Make and model: Cessna 402B
- Aircraft serial: 402B0825
- Engine: Cont TSIO520EB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Spring
- Part number: 631521
- Condition: Broken
- Location: Int Valve
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE COMP CHECK, NR 6 CYL WAS NOTED TO HAVE LOW COMP.  THE ROCKER COVER WAS REMOVED TO STACK VALVE.  AT THAT POINT, IT WAS NOTED THAT THE INT VALVE SPRING WAS BROKEN.  THE ADJACENT ROCKER WAS THEN REMOVED AND ANOTHER SPRING WAS FOUND TO BE BROKEN AS WELL. AT THIS POINT, THE REMAINING COVERS WERE REMOVED AND SPRINGS WERE FOUND TO BE BROKEN ON ALL REMAINING CYLINDERS.
